# SDR ABXA9600041

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Condition: Double Drilled
- Location: Bs 160/280/1320
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED FRAME AT STATION 160, LONGERON 6-9R, STATION 280, LONGERON 7-10R AND STATION 1320, LONGERON 7-10L IS DOUBLE DRILLED.  REPAIRED FUSELAGE FRAMES WITH DOUBLE DRILLED HOLES AT STATION 160, LONGERON 6-9R, STATION 280, LONGERON 7-10R AND STATION 1320, LONGERON 7-10 IAW ABX REA D853-12862MR.
